Skip to Main content Skip to Navigation

hal-01941461v1  Journal articles
Moitri SenVitaly VolpertVitali Vougalter. Existence of waves for a reaction–diffusion–dispersion system
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2019, 180, pp.52-66. ⟨10.1016/⟩
hal-00943738v1  Journal articles
Mathew A. JohnsonPascal NobleLuis Miguel RodriguesKevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit
Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367, pp.2079-2135
hal-00547725v1  Journal articles
Vitaly VolpertK. AllaliF. BikanyA. Taik. Linear stability analysis of reaction front propagation in liquids with vibrations
International Electronic Journal of Pure and Applied Mathematics, Sofia, 2010, 1 (2), pp.196-215
inria-00388501v1  Journal articles
Peter KornerupChristoph LauterVincent LefèvreNicolas LouvetJean-Michel Muller. Computing Correctly Rounded Integer Powers in Floating-Point Arithmetic
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2010, 37 (1), pp.4:1-4:23. ⟨10.1145/1644001.1644005⟩
hal-01140557v1  Journal articles
Luis Miguel RodriguesKevin Zumbrun. Periodic-coefficient damping estimates, and stability of large-amplitude roll waves in inclined thin film flow
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (1), pp.268--280. ⟨10.1137/15M1016242⟩
hal-02123621v1  Journal articles
Loïs BoulluLaurent Pujo-MenjouetJianhong Wu. A model for megakaryopoiesis with state-dependent delay
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (4), pp.1218-1243. ⟨10.1137/18M1201020⟩
hal-00542655v1  Journal articles
Mostafa AdimyFabien CrausteHassan HbidRedouane Qesmi. Stability and Hopf bifurcation for a cell population model with state-dependent delay
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2010, 70 (5), pp.1611-1633. ⟨10.1137/080742713⟩
hal-00685240v1  Journal articles
Javier Rubio-LoyolaA. GalisA. AstorgaJoan SerratLaurent Lefèvre et al.  Scalable Service Deployment on Software Defined Networks
IEEE Communications Magazine, Institute of Electrical and Electronics Engineers, 2011, 49 (12), pp.84-93. ⟨10.1109/MCOM.2011.6094010⟩
hal-01578907v1  Journal articles
G BocharovA MeyerhansN BessonovS TrofimchukV Volpert. Modelling the dynamics of virus infection and immune response in space and time
International Journal of Parallel, Emergent and Distributed Systems, Taylor & Francis, 2017, ⟨10.1080/17445760.2017.1363203⟩
hal-00653658v1  Journal articles
Vitali VougalterVitaly Volpert. Solvability conditions for some non-Fredholm operators
Proceedings of the Edinburgh Mathematical Society, Cambridge University Press (CUP), 2011, 54 (1), pp.249-271. ⟨10.1017/S0013091509000236⟩
hal-01394160v1  Journal articles
Stephen MelczerMarni Mishna. Singularity Analysis Via the Iterated Kernel Method
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2014, 23 (05), pp.861 - 888. ⟨10.1017/S0963548314000145⟩
hal-01394157v1  Journal articles
Stephen MelczerMarni Mishna. Asymptotic Lattice Path Enumeration Using Diagonals
Algorithmica, Springer Verlag, 2016, 75 (4), pp.782 - 811. ⟨10.1007/s00453-015-0063-1⟩
hal-01097219v1  Journal articles
Vitali VougalterVitaly Volpert. Solvability Relations For Some Diffusion Equations With Convection Terms
Discontinuity, Nonlinearity, and Complexity, L & H Scientific Publishing, 2014, 3 (4), pp.457-465
hal-01096774v1  Journal articles
Vitaly VolpertVitali Vougalter. Solvability conditions for some non Fredholm operators in a layer in four dimensions
Discontinuity, Nonlinearity, and Complexity, L & H Scientific Publishing, 2014, 3 (1), pp.59-71
hal-01097153v1  Journal articles
Vitaly VolpertVitali Vougalter. Existence of stationary pulses for nonlocal reaction-diffusion equations
Documenta Mathematica, Universität Bielefeld, 2014, 19, pp.1141-1153
hal-01941457v1  Journal articles
Vitali VougalterVitaly Volpert. Solvability of Some Integro-Differential Equations with Anomalous Diffusion in Two Dimensions
Journal of Mathematical Sciences, Springer Verlag (Germany), 2018, 235 (3), pp.243-255. ⟨10.1007/978-3-319-47512-7_9⟩
hal-01503766v2  Journal articles
Wandrille DucheminYoann AnselmettiMurray PattersonYann PontySèverine Bérard et al.  DeCoSTAR: Reconstructing the ancestral organization of genes or genomes using reconciled phylogenies
Genome Biology and Evolution, Society for Molecular Biology and Evolution, 2017, 9 (5), pp.1312-1319. ⟨10.1093/gbe/evx069⟩
hal-01096780v1  Journal articles
Narcisa ApreuteseiVitaly Volpert. Properness and topological degree for nonlocal integro-differential systems
Topological Methods in Nonlinear Analysis, Juliusz Schauder University Centre for Nonlinear Studies, 2014, 43 (1), pp.215-229
hal-01573772v1  Journal articles
Vitali VougalterVitaly Volpert. Solvability in the sense of sequences for some non Fredholm operators related to the superdiffusion
Journal of Pseudo-Differential Operators and Applications, 1662-999X, 2017, 160, pp.1-22. ⟨10.1007/s11868-017-0204-1⟩